# SDR 96ZZZX4724

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3004H
- Make and model: Slnsby T67M260
- Aircraft serial: 2126
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: T67620001
- Condition: Leak
- Location: Rt Wing
- Part time: 402 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE SEAL ON BELLY OF AIRCAFT BETWEEN AIRFRAME AND WING ON RT SIDE WAS BLUE IN COLOR.  AFTER FURTHER INSPECTION AND SEAL REMOVED, FUEL WAS SEEPING FROM WING TANK.  A PRESSURE TEST WAS PERFORMED AND A LEAK WAS NOTED ON THE CORNER OF THE FUEL TANK.  CAUSE WAS DETERMINED TO BE NOT ENOUGH SEALANT ON INTERIOR OF TANK.
